# SDR ABXA20151118209

- Difficulty date: November 18, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 55,039 hours, 43,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T3001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO STRINGER 7L IS CRACKED, AT STATION 676, AFT OF FRAME AT SPLICE.  REPAIRED CRACKED LONGERON STRINGER 7L, FS 676 - 708 IAW ENGINEERING SKETCH NR ES 02821 REV A & SRM 53-00-03 REPAIR 1.  CRACKED 0.5", PN 143T3001, PART NAME STRINGER, SN N/A, EXACT FS & BS LOCATION ON ACFT FROM FS 676 - 708.  EXACT STRINGER & WS LOCATION ON ACFT FROM STRINGER 7L.  ACFT WAS GNDED.
